# SDR ASAA11410113

- Difficulty date: June 20, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 922 STR 23L FOUND NEW DENT IN FUSELAGE SKIN COMMON TO STRUCTURE.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW ASA EA 400 53EA 05830
